Alert archive / Illinois / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 46, NWS Lincoln, IL

June 7, 2015Marshall County, Woodford County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 7, 2015, 3:21 PM CDT for Marshall County, Woodford County, Illinois. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2015, 3:21 PM CDT (20:21 UTC)
Expired
Jun 7, 2015, 3:50 PM CDT
In force
29 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Marshall County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 98 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 2:36 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.4 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2015-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 124 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2015-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 256 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
124 J/kg
Mixed-layer CIN
-173 J/kg
Mixed-layer LCL
1036 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
256 m²/s²
0-3 km storm-relative helicity
263 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

799 
WUUS53 KILX 072021
SVRILX
ILC123-203-072100-
/O.NEW.KILX.SV.W.0046.150607T2021Z-150607T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
321 PM CDT SUN JUN 7 2015

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN MARSHALL COUNTY IN CENTRAL ILLINOIS...
  NORTHEASTERN WOODFORD COUNTY IN CENTRAL ILLINOIS...

* UNTIL 400 PM CDT

* AT 321 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LACON...
  MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LACON...HENRY...TOLUCA...WENONA...VARNA...LA ROSE...MARSHALL COUNTY
  AIRPORT...PATTONSBURG AND LAKE WILDWOOD.

THIS INCLUDES INTERSTATE 39 BETWEEN MILE MARKERS 29 AND 40.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4111 8936 4110 8905 4094 8905 4092 8900
      4093 8904 4093 8942 4111 8943 4112 8934
TIME...MOT...LOC 2021Z 269DEG 35KT 4103 8933 

HAIL...1.25IN
WIND...60MPH
 
$$

BARNES
2 follow-up statements
673 
WWUS53 KILX 072035
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
335 PM CDT SUN JUN 7 2015

ILC123-203-072100-
/O.CON.KILX.SV.W.0046.000000T0000Z-150607T2100Z/
MARSHALL-WOODFORD-
335 PM CDT SUN JUN 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR EASTERN MARSHALL AND NORTHEASTERN WOODFORD COUNTIES...

AT 335 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER TOLUCA...OR 13
MILES EAST OF LACON...MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LACON...HENRY...TOLUCA...WENONA...VARNA...LA ROSE...MARSHALL COUNTY
AIRPORT...PATTONSBURG AND LAKE WILDWOOD.

THIS INCLUDES INTERSTATE 39 BETWEEN MILE MARKERS 29 AND 40.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4111 8936 4110 8905 4094 8905 4092 8900
      4093 8904 4093 8942 4111 8943 4112 8934
TIME...MOT...LOC 2035Z 269DEG 35KT 4103 8915 

HAIL...1.25IN
WIND...60MPH
 
$$

BARNES
583 
WWUS53 KILX 072050
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
350 PM CDT SUN JUN 7 2015

ILC123-203-072059-
/O.CAN.KILX.SV.W.0046.000000T0000Z-150607T2100Z/
MARSHALL-WOODFORD-
350 PM CDT SUN JUN 7 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MARSHALL AND
NORTHEASTERN WOODFORD COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY 
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
CENTRAL ILLINOIS.

LAT...LON 4111 8936 4110 8905 4094 8905 4092 8900
      4093 8904 4093 8942 4111 8943 4112 8934
TIME...MOT...LOC 2047Z 269DEG 35KT 4103 8896 

$$

BARNES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 12:55 PM CDT, 2 hours 26 minutes earlier.

Area forecast discussion, Jun 7, 12:55 PM CDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1255 PM CDT SUN JUN 7 2015

.UPDATE...
ISSUED AT 1041 AM CDT SUN JUN 7 2015

CONVECTIVE COMPLEX THAT ORIGINATED OVER WESTERN IOWA LAST EVENING
TRACKED EAST-SOUTHEASTWARD INTO NORTH-CENTRAL ILLINOIS EARLY THIS
MORNING. THE CONVECTION IS CURRENTLY UNDERGOING A DIURNAL
WEAKENING CYCLE AND IS EXPECTED TO LARGELY DISSIPATE OVER THE NEXT
COUPLE OF HOURS. 1530Z RADAR IMAGERY SHOWS THE WEAKENING STORMS
ALONG/NORTH OF A HOOPESTON...TO FARMER CITY...TO MASON CITY LINE.
MADE SOME UPDATES TO THE FORECAST EARLIER THIS MORNING IN ORDER TO
HIT POPS HARDER ACROSS THE NORTHERN HALF OF THE CWA THROUGH
MIDDAY. ONCE THESE STORMS DISSIPATE/PUSH INTO INDIANA...A LULL IN
THE ACTION WILL OCCUR THROUGH MID-AFTERNOON BEFORE ADDITIONAL
STORMS BEGIN TO DEVELOP ALONG THE RESIDUAL OUTFLOW BOUNDARY. EXACT
POSITION OF THE BOUNDARY REMAINS IN QUESTION AS STRONG S/SW WINDS
WILL LIKELY PUSH IT BACK NORTHWARD DURING THE AFTERNOON. LATEST
HRRR SUGGESTS CONVECTION WILL BEGIN TO RE-DEVELOP ROUGHLY ALONG A
CHICAGO TO GALESBURG LINE BY AROUND 19/20Z. THE STORMS WOULD THEN
DROP SOUTHEASTWARD TOWARD THE I-72 CORRIDOR BY LATE AFTERNOON/EARLY
EVENING. FURTHER SOUTH...LOCATIONS ALONG/SOUTH OF I-70 WILL LIKELY
STAY DRY THROUGH THE ENTIRE AFTERNOON BEFORE STORMS ARRIVE AFTER
DARK.

&&

.SHORT TERM...(TODAY)
ISSUED AT 339 AM CDT SUN JUN 7 2015

THUNDERSTORM COMPLEX OVER IA CONTINUES TO MOVE EASTWARD THIS MORNING
WITH A COLD FRONTAL BOUNDARY TRAILING BEHIND OVER EASTERN NB/SW MN.
BULK OF MODEL GUIDANCE AND CURRENT TRACK OF CONVECTIVE COMPLEX SHOW
IT SHOULD CROSS NORTHERN IL/SOUTHERN WI FROM AROUND 5 TO 10 A.M.
THIS MORNING. A CHANCE FOR FOR THUNDERSTORMS WILL TRAIL INTO CENTRAL
IL AS A PLUME OF RICH MOISTURE UP TO ABOUT 1.75 INCHES PRECIPITABLE
WATER PRECEDES THE APPROACHING COLD FRONTAL BOUNDARY. FOR EARLY
MORNING SFC-6KM BULK SHEAR VALUES 35-40 KTS MOVE THROUGH NORTHERN
PORTIONS OF THE CENTRAL IL FORECAST AREA...HOWEVER MUCAPE VALUES OF
500-800 J/KG ARE NOT INDICATIVE OF SEVERE CONVECTION. AS THE MID-
LEVEL SPEED MAX MOVES THROUGH TO THE NORTHEAST LATE IN THE
MORNING...MORE MARGINAL SHEAR VALUES 20-30 KTS ARE INDICATED FOR
AFTERNOON...HOWEVER IMPRESSIVE CAPE VALUES 3000-4000 DEVELOP ACROSS
CENTRAL IL IN THE WARM SECTOR DURING AFTERNOON PEAK HEATING TIME.
THIS SHOULD ALLOW A STRONG CONVECTIVE LINE TO SPREAD SOUTHEASTWARD
INTO CENTRAL IL THROUGH THE AFTERNOON AND EVENING AND COULD PRODUCE
SOME THUNDERSTORMS WITH SEVERE HAIL AND DAMAGING WINDS...IN ADDITION
TO HEAVY RAINFALL DUE TO THE LARGE MOISTURE CONTENT OF THE AIR MASS.

EXPECT HIGHS TO REACH SEVERAL DEGREES WARMER THAN YESTERDAY...MID TO
UPPER 80S...ALONG WITH DEWPOINTS AROUND 70 FOR A CONSIDERABLY MORE
HUMID DAY. WINDS SHOULD BECOME QUITE BREEZY WITH 15-20 MPH SUSTAINED
WINDS AND GUSTS 25-30 MPH.

.LONG TERM...(TONIGHT THROUGH SATURDAY)
ISSUED AT 339 AM CDT SUN JUN 7 2015

SPC CONTINUES TO HAVE A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS
AFTERNOON AND EVENING ACROSS CENTRAL AND SOUTHEAST IL WITH ENHANCED
RISK FROM I-70 NORTH. SPC HAS 30% RISK OF DAMAGING WIND GUSTS, 15%
RISK OF LARGE HAIL AND 5% RISK OF TORNADOES OVER OUR AREA MAINLY
LATER THIS AFTERNOON AND EVENING. IN ADDITION...HEAVY RAIN WILL ALSO
BE A THREAT WITH 1-2 INCHES AND LOCALLY HIGHER AMOUNTS FROM THIS
AFTERNOON INTO TONIGHT WITH HEAVIEST RAIN LATE THIS AFTERNOON AND
INTO EARLY OVERNIGHT. PRECIPITATABLE WATER VALUES ARE 1.5-2.5 INCHES.
DID NOT ISSUE FLASH FLOOD WATCH SINCE MOST AREAS DID NOT SEE RAIN
THE PAST WEEK AND FLASH FLOOD GUIDANCE VALUES ARE FAIRLY HIGH AT
AROUND 2 INCHES PER HOUR AND 3 INCHES PER 6 HOURS. WILL ISSUE AN
ESF PRODUCT TO ADDRESS HEAVY RAIN THREAT FROM THUNDERSTORMS.

SPC KEEPS SLIGHT RISK SE OF IL OVER KY ON MONDAY BUT DO HAVE AREA NE
OF I-74 AND EAST OF I-57 IN MARGINAL RISK OF HAIL AND WIND GUSTS
MONDAY AFTERNOON AS LAST FRONTAL BOUNDARY PUSHES SE THROUGH THE AREA
AND UPPER LEVEL TROF MOVES ACROSS THE WESTERN GREAT LAKES REGION.
CONTINUED TO CARRY LIKELY CHANCES OF SHOWERS AND THUNDERSTORMS OVER
SOUTHEAST IL MONDAY WHILE SMALLER CHANCES WESTERN COUNTIES. HAVE
JUST SLIGHT CHANCE OF CONVECTION SE OF I-70 EARLY MONDAY EVENING
UNTIL SUNDAY, THEN DRY REST OF THE NIGHT. HIGHS IN THE MID 80S
MONDAY AND MORE HUMID CONDITIONS IN SOUTHEAST IL WHERE DEWPOINTS
STILL IN UPPER 60S TO NEAR 70F WHILE DROPPING INTO THE LOWER 60S
OVER THE IL RIVER VALLEY MONDAY AFTERNOON.

THE 00Z FORECAST MODELS CONTINUE TO SHOW A COLD FRONT NORTH OF IL
DURING MIDWEEK. THE FRONT WILL BE SLOW TO PRESS SOUTHWARD INTO IL
DUE TO FRONT BEING PARALLEL TO UPPER LEVEL FLOW. HAVE JUST SLIGHT
CHANCE OF CONVECTION NORTHERN COUNTIES CLOSER TO THE FRONT WED
AFTERNOON AND WED NIGHT AND 20-30% CHANCE ACROSS AREA THU WITH THE
30% POPS FROM I-74 NORTH. MORE UNSETTLED WEATHER PATTERN EXPECTED
FROM FRIDAY THROUGH NEXT WEEKEND WITH IL GETTING BACK INTO A SW
UPPER LEVEL FLOW (SUBTROPICAL UPPER LEVEL RIDGE SETS UP OVER THE
SOUTHEAST STATES) AND SERIES OF SHORT WAVES EJECTING NE INTO THE
AREA. SUMMERLIKE WARMTH EXPECTED WITH HIGHS 85-90 TUE THRU
THU...MID 80S FRIDAY AND LOW TO MID 80S NEXT WEEKEND. DEWPOINTS TO
ELEVATE INTO THE UPPER 60S/LOWER 70S BY THU/FRI AND CONTINUE INTO
THE WEEKEND.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1255 PM CDT SUN JUN 7 2015

MAIN AVIATION FORECAST CONCERN CONTINUES TO BE TIMING OF
CONVECTIVE INITIATION LATER TODAY. 1730Z RADAR/SATELLITE MOSAICS
SHOW A LULL IN THE ACTIVITY FOR THE TIME BEING...HOWEVER AS THE
ATMOSPHERE CONTINUES TO DESTABILIZE AND A COLD FRONT APPROACHES
FROM THE NORTHWEST...THUNDERSTORMS WILL RE-DEVELOP LATER THIS
AFTERNOON. MODEL SOLUTIONS VARY GREATLY...SO THEY ARE OF LITTLE
USE TO THE FORECAST. GENERAL CONSENSUS SUGGESTS STORMS WILL
DEVELOP SLIGHTLY LATER THAN PREVIOUSLY EXPECTED...WITH A LINE OF
CONVECTION FORMING FROM NEAR KORD TO KGBG AROUND 20Z. HAVE
TAILORED THE AVIATION FORECAST ACCORDINGLY...FEATURING TEMPO GROUP
FOR THUNDER AND MVFR CEILINGS BETWEEN 21Z AND 01Z AT KPIA...THEN
BETWEEN 23Z AND 02Z FURTHER SOUTH AT THE I-72 TERMINALS. ONCE THE
INITIAL LINE OF STORMS PASSES...MANY MODELS HINT THAT ADDITIONAL
SHOWERS/STORMS MAY DEVELOP AND MOVE INTO THE AREA OVERNIGHT. HAVE
HANDLED THAT WITH PREDOMINANT RAIN WITH VCTS THROUGH THE 08-09Z
TIME FRAME. AFTER THAT HAVE GONE DRY WITH A VFR CEILING FOR THE
REMAINDER OF THE 18Z TAF PERIOD.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...BARNES
SHORT TERM...07/ONTON
LONG TERM...07
AVIATION...BARNES
Hazardous weather outlook, Jun 7, 11:45 AM CDT, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1145 AM CDT SUN JUN 7 2015

ILZ027>031-036>038-040-041-081100-
FULTON-KNOX-MARSHALL-MASON-MCLEAN-PEORIA-SCHUYLER-STARK-TAZEWELL-
WOODFORD-
1145 AM CDT SUN JUN 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL DEVELOP ALONG AN ADVANCING COLD FRONT THIS
AFTERNOON. SOME OF THE STORMS MAY BECOME SEVERE...PRODUCING
DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...HAIL UP TO QUARTER-
SIZED...AND TORRENTIAL DOWNPOURS. LOCALIZED FLASH FLOODING WILL BE
LIKELY WITH THE STRONGEST STORMS. THE PRIMARY TIME FRAME FOR
POTENTIAL SEVERE WEATHER WILL BE BETWEEN 2 PM AND 8 PM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A CHANCE FOR THUNDERSTORMS WILL CONTINUE INTO MONDAY...WITH A MUCH
LOWER THREAT FOR SEVERE WEATHER.

AFTER A PERIOD OF QUIET WEATHER TUESDAY...THUNDERSTORM CHANCES
WILL RETURN WEDNESDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY...PARTICULARLY
BETWEEN 2 PM AND 8 PM.

ILZ042>057-061-081100-
CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON-
MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCOTT-SHELBY-VERMILION-
1145 AM CDT SUN JUN 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL DEVELOP ALONG AN ADVANCING COLD FRONT LATE THIS
AFTERNOON AND EVENING. SOME OF THE STORMS MAY BECOME
SEVERE...PRODUCING DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...HAIL
UP TO QUARTER-SIZED...AND TORRENTIAL DOWNPOURS. LOCALIZED FLASH
FLOODING WILL BE LIKELY WITH THE STRONGEST STORMS. THE PRIMARY
TIME FRAME FOR POTENTIAL SEVERE WEATHER WILL BE BETWEEN 4 PM AND
10 PM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A CHANCE FOR THUNDERSTORMS WILL CONTINUE INTO MONDAY...WITH A MUCH
LOWER THREAT FOR SEVERE WEATHER.

AFTER A PERIOD OF QUIET WEATHER TUESDAY AND WEDNESDAY...THUNDERSTORM
CHANCES WILL RETURN FOR THURSDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY...PARTICULARLY
BETWEEN 4 PM AND 10 PM

ILZ062-063-066>068-071>073-081100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
1145 AM CDT SUN JUN 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL DEVELOP ALONG AN ADVANCING COLD FRONT THIS
EVENING. WHILE THE GREATEST CHANCE FOR SEVERE WEATHER WILL REMAIN
NORTH OF THE I-70 CORRIDOR...A FEW STRONG STORMS WITH GUSTY
WINDS...SMALL HAIL...AND TORRENTIAL DOWNPOURS WILL BE POSSIBLE.
THE PRIMARY TIME FRAME FOR STRONG THUNDERSTORMS WILL BE BETWEEN 6
PM AND MIDNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A CHANCE FOR THUNDERSTORMS WILL CONTINUE INTO MONDAY...WITH A MUCH
LOWER THREAT FOR SEVERE WEATHER.

AFTER A PERIOD OF QUIET WEATHER TUESDAY AND WEDNESDAY...THUNDERSTORM
CHANCES WILL RETURN FOR THURSDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY...PARTICULARLY
BETWEEN 6 PM AND MIDNIGHT.

BARNES

In the hours before

Local storm report, Jun 7, 11:16 AM CDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1116 AM CDT SUN JUN 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     HEAVY RAIN       2 N NORMAL              40.55N 89.00W
06/07/2015  M1.50 INCH       MCLEAN             IL   MESONET

&&

25

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:25 AM CDTSpecial Weather StatementILXKnox35 min
Jun 7, 7:43 AM CDTSpecial Weather StatementILXPeoria, Stark47 min
Jun 7, 7:59 AM CDTSpecial Weather StatementILXPeoria46 min
Jun 7, 2:51 PM CDTSevere Thunderstorm WarningILXKnox, Peoria, Woodford24 min
Jun 7, 3:26 PM CDTSevere Thunderstorm WarningILXPeoria, Tazewell, Woodford64 min
Jun 7, 4:09 PM CDTSevere Thunderstorm WarningILXMcLean, Tazewell, Woodford51 min
Jun 7, 4:12 PM CDTSevere Thunderstorm WarningILXPeoria, Tazewell, Woodford33 min
Jun 7, 4:24 PM CDTSevere Thunderstorm WarningILXMcLean, Tazewell, Woodford51 min
Jun 7, 4:45 PM CDTSevere Thunderstorm WarningILXFulton, Mason, Tazewell60 min
Jun 7, 5:16 PM CDTSevere Thunderstorm WarningILXLogan, McLean, Mason, Tazewell44 min
Jun 7, 6:07 PM CDTAreal Flood AdvisoryILXMcLean4 hr
Jun 7, 6:27 PM CDTAreal Flood AdvisoryILXLogan, Mason, Tazewell4 hr
Jun 7, 6:55 PM CDTFlash Flood WarningILXChampaign, Vermilion5 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.